# SDR SIMA20131124001

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 28,424 hours, 20,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112021
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING TOP & BOTTOM EMERGENCY LIGHT ARE INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY CHARGER IAW CRJ 700 MM CHAPTER 33-51-17.  OPERATIONS CHECKED GOOD.  R & R NR 4 EMERGENCY BATTERY IAW CRJ 700 MM CHAPTER 33-51-17. OPERATIONS CHECKED GOOD.
